# SDR 5APR577Y52

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N669AF
- Make and model: Pilats PC1245
- Aircraft serial: 669
- Aircraft time: 3,921 hours, 3,821 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,921 hours, 3,821 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 9738114306
- Part serial: 0715
- Condition: Intermittent
- Location: Zone 100
- Part time: 209 hours, 276 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LANDING GEAR RETRACTION ON CLIMB AFTER TAKEOFF, LANDING GEAR DID NOT RETRACT.  THE LANDING GEAR POSITION INDICATORS REMAINED RED, AND THE HYD CAWS ILLUMINATED.  THE PILOT NOTIFIED TOWER THEY WERE RETURNING TO THE FIELD THEN FOLLOWED THE APPROPRIATE CHECKLIST AND PLACED THE GEAR HANDLE IN THE DOWN POSITION.  THE MLG LOCKED IN THE DOWN POSITION, THE NLG NEEDED TO BE PUMPED TO THE DOWN AND LOCKED POSITION MANUALLY.   THE ACFT LANDED UNEVENTFULLY.  MX TROUBLESHOT THE HYD SYS WITH NO DEFECTS NOTED.  REPLACED THE HYD SYS PRESSURE SWITCH.   C/W FUNCTIONAL TEST OF THE HYD SYS WITH NO DEFECTS NOTED.  ALL WORK ACCOMPLISHED IAW MFG INSTRUCTIONS.
